# SDR 2005UALA00394

- Difficulty date: April 23, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N304UA
- Make and model: Boeing 737322
- Aircraft serial: 23665
- Aircraft time: 52,395 hours, 30,800 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN 4 O'CLOCK POSITION BS 178 IS PULLED AWAY FROM FRAME.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER.
